UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Provability with finitely many variables

Hirsch, R; Hodkinson, I; Maddux, RD; (2002) Provability with finitely many variables. BULLETIN OF SYMBOLIC LOGIC , 8 (3) pp. 348-379.

Full text not available from this repository.
Type: Article
Title: Provability with finitely many variables
Keywords: Science & Technology, Physical Sciences, Mathematics, Logic, Science & Technology - Other Topics, RELATION ALGEBRAS, CYLINDRIC ALGEBRAS, NONFINITIZABILITY, CALCULUS
URI: http://discovery.ucl.ac.uk/id/eprint/141318
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item